# SDR AALA201804039013

- Difficulty date: March 9, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 42,367 hours, 30,191 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301400
- Part serial: CG5107
- Condition: Saturated
- Location: Lt Elevator
- Part time: 42,367 hours, 30,191 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. TRAPPED WATER INDICATION ON LEFT  ELEVATOR LOWER SKIN PANEL LOCATED 5 IN OUTBOARD FROM RIB 5 AND 3 IN. FROM TRAILING EDGE. REPAIRED ELEVATOR PER SRM 55-21-11-300-005.
